# SDR SWIA202160493

- Difficulty date: June 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 645 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE - SUPPORT BRACKET BETWEEN FS645.00 Â€“ FS661.00 STGR27 Â€“ STGR26L HAS CORROSION. (MARKED)     (C-CHECK RO 8/18/2021)    SUPPORT BRACKET IN CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SUPPORT BRACKET IAW REO 690-53-32-036 REV -- 2021/07/05. COMPLIED WITH TASK CARD 51-900-1002-SKY
